Heights of Heegner points on Shimura curves

Research output: Contribution to journalArticlepeer-review

116 Scopus citations
Original languageEnglish (US)
Pages (from-to)27-147
Number of pages121
JournalAnnals of Mathematics
Issue number1
StatePublished - Jan 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Heights of Heegner points on Shimura curves'. Together they form a unique fingerprint.

Cite this